# SDR CALA2022011000104

- Difficulty date: January 9, 2022
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N26952
- Make and model: Boeing 787-9
- Aircraft serial: 36403
- Aircraft time: 32,139 hours, 3,042 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 100260201
- Part serial: ST19098141
- Condition: Failed
- Location: Class 31
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CMCF EXISTING FAULT MESSAGE SHOWN 33-11331,REF TO HAECO NO N-ROUTINE LOG PAGE NO.9473445,ORIGINATED BY EMP V903179,EA 4400- 01112 REV A OP 001. PERFORMED BY EMP V903179,PERFORMED T/S FOUND CLASS 31 WBU FAILED ,THEN REPLACED THE DEFECTIVE WBU AND PERFORMED INSTALLATION TEST ,THE RESULT FOUND NORMAL, REFER FIM 33-50-F1-67A-421A-A REV 137 AMM 33-51-07-02B-520A/720A-A REV 155. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1907542  SN OFF 8141 BATTERY, WIFI E  OFF 78-3350-9-9001 8141 ON 78-3350-9-9001 7505
